# SDR DALA2017080806153

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,891 hours, 37,684 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE NR 2 ENGINE PYLON, AFT OF ENGINE EXHAUST.  DETERMINED SOURCE OF THE LEAK AND REPAIRED IAW AMM 28 -11.
